# SDR CA961009009

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Track
- Part number: 052323113
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP TRACK FOUND CRACKED ON THE INBOARD SIDE, PROBABLY DUE TO A DEFECTIVE ROLLER BEARING.
